Skip to Content

I have missed 3 days of my cymbalta. Is this a major problem?

Responses (4)

John McAvoy 30 Jul 2016

Check with your doc asap! It could be, depends how much you take and how long you have taken it. SSRI's change your neurotransmitters and stopping them can cause extreme problems. Get to your doc or the nearest emergency room please. Stay safe and do either fast.

WildcatVet 30 Jul 2016

Hi, klvandntv! It;s long enough to start feeling some withdrawal symptoms if you haven't re-started your medication. If you have, you might experience some minor start-up side effects but overall no major harm done. It's best to always carefully adhere to your dose schedule to get the best results.
Best wishes, Wildcat

Aunnie 30 Jul 2016

I have went a week without cymbalta and had some really bad withdrawal symptoms..I ended up in the emergency room twice..I would definitely recommend that you are seen by a healthcare professional asap!!!
Take care and GOD BLESS

chuck1957 31 Jul 2016

klvan; Just restart it as Wildcat said but you don't want to get into this practice it is very important that you take this just as directed the withdrawals are terrible for most people, Brain zaps. get very slump etc. . Please do your best to take this every day and about the same time of day the abrupt stop is not good for your blood level. Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions